# SDR SWAA043488

- Difficulty date: December 1, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 50,160 hours, 45,172 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 2496
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX AND F/A REPORT STRANGE SMELL IN CABIN.  SMELL OF SULFUR, TURNED OFF RECIRC FAN, SMELL DISSIPATED.  GASPER FAN C/B TRIPPED.  REMOVED AND REPLACED GASPER FAN PER MM.
